# SDR HNAA0600069

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8102
- Aircraft serial: 340
- Aircraft time: 27,761 hours, 32,521 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT NOSE GEAR UNSAFE LIGHT & LOUD NOISE COMING FROM NOSE WHEEL WELL.  PROBLEM CORRECTED ITSELF.  SECONDS LATER CREW REPORTS INSTANCE HAPPENED THREE TIMES THROUGHOUT FLIGHT.  CHECKED NOSE GEAR DRAG STRUT PROXIMITY SENSOR GAP.  CLEANED & CHECKED CONNECTOR PINS AT NLG DRAG STRUT PROXIMITY SENSOR AT BULKHEAD.  CYCLED GEAR, NO FAULTS NOTED.  TEST FLT UNSATISFACTORY.  CYCLED GEAR, ALL RETRACTED BUT THE NOSE GEAR DOOR LIGHT REMAINED ON.  CYCLED GEAR DOWN DOOR AMBER LIGHT WENT OUT UNSAFE RED LIGHT ILLUMINATED FOR NOSE GEAR & CREW PERFORMED ALTERNATE EXTENSION.  ADJUSTED NOSE GEAR DOOR ACTUATOR ROD END AND DOOR PROXIMITY SENSOR.  REMOVED & REPLACED 3261-S10, DRAG STAY SENSOR & HARNESS.  TEST FLT SATISFACTORY.
